MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Catalog Number 8268.VIT23
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was done on the returned cutter.The cutter was visually inspected, no deviations where found.The cutter was working according to specifications.Only when the aspiration was turned off bubbles appeared.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) "201" this incident occurred during surgery, air bubbles came out of vitrectomy which may lead to infection of eye, hence concluded as reportable.There is no information that reasonably suggests patient injury occurred.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Bubble happens.Sample was saved and sent for evaluation.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 23 G / 8000 CPM DORC CONTINUUM RANGE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7600729
Report Number1222074-2018-00189
Device Sequence Number232523
Product Code HQC
UDI-Device Identifier08717872020792
UDI-Public08717872020792
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8268.VIT23
Device Lot Number2000376248
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2016
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1